MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM; MDS

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM; MDS
Model Number 9500-27
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient contacted dexcom on (b)(6) 2016, to report a broken sensor wire occurred on (b)(6) 2016.It was stated that the patient believes a portion of the sensor wire may have broken off and is left under the skin.It was also stated that the insertion site is a little warm.The sensor insertion was at the abdomen on (b)(6) 2016.No additional even to patient information is available.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
MDS
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key5411517
Report Number3004753838-2016-05477
Device Sequence Number567644
Product Code MDS
UDI-Device Identifier10386270000016
UDI-Public(01)10386270000016(241)9500-27(10)5203015(17)160824
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Report Date (Section B) 01/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2016
Device Model Number9500-27
Device Catalogue NumberSTS-GL-011
Device Lot Number5203015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight58